# SDR DALA2023121310194

- Difficulty date: December 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 81,793 hours, 30,751 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 L-2 DOOR EMERGENCY ESCAPE SLIDE PRESSURE GAUGE IS OUTSIDE OF GREEN BRAND. CORRECTIVE ACTION: REMOVED AND REPLACED L2 DOOR EMERGENCY ESCAPE SLIDE. IAW B 757 AMDS CARD 2040-0191. (0101260)
